Facebook Instagram Twitter RSS Feed Back to top

On intervals and the dual of a pseudo $MV$-algebra

In: Mathematica Slovaca, vol. 56, no. 2
Ján Jakubík
Detaily:
Rok, strany: 2006, 213 - 221
O článku:
For each pseudo $MV$-algebra $A$ we define the pseudo $MV$-algebra $Adual$. We apply this notion for considering the system of intervals of a pseudo $MV$-algebra; the earlier results concerning intervals of $MV$-algebras are generalized. For any pseudo $MV$-algebra there exists a one-to-one correspondence between internal direct product decompositions of $A$ and internal direct product decompositions of $Adual$.
Ako citovať:
ISO 690:
Jakubík, J. 2006. On intervals and the dual of a pseudo $MV$-algebra. In Mathematica Slovaca, vol. 56, no.2, pp. 213-221. 0139-9918.

APA:
Jakubík, J. (2006). On intervals and the dual of a pseudo $MV$-algebra. Mathematica Slovaca, 56(2), 213-221. 0139-9918.